Regularization of Bellman equations for infinite-horizon probabilistic properties

I Tkachev, A Abate

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

7 Citations (Scopus)
Original languageEnglish
Title of host publicationHybrid Systems: Computation and Control 2012
EditorsT Dang, I Mitchell
Place of PublicationBeijing, China
PublisherHSCC 2012
Pages227-236
Number of pages10
Publication statusPublished - 2012
EventHybrid Systems: Computation and Control 2012, Beijing, China - Beijing, China
Duration: 17 Apr 201219 Apr 2012

Publication series

Name
PublisherHSCC 2012

Conference

ConferenceHybrid Systems: Computation and Control 2012, Beijing, China
Period17/04/1219/04/12

Keywords

  • Conf.proc. > 3 pag

Cite this